# SDR USAA950358

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: 13th Stage Duct
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - NR 2271 - FLIGHT EN ROUTE TPA TO BWI WHEN NR 1 ENGINE INDICATED HIGH EGT AND FUEL FLOW.  FLIGHT DIVERTED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE SECURED LOOSE CLAMP ON 13 STAGE DUCT.  LEAK CHECK OK.  RAN ENGINES, CHECKS NORMAL.  NO SPLIT IN THROTTLES OR PARAMETERS.  (W)
